# SDR AALA202210250730

- Difficulty date: October 6, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 90,279 hours, 11,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK 1 IN LONG IN LONGERON FITTING ENDING AT FASTER HOLE. LOCATED AT STA 2370 RIGHT AND STR 27R. REMOVED AND REPLACED LONGERON FITTING PER ECO 5321B008-004.
